A proof of morley's conjecture

Journal of Symbolic Logic 54 (4):1346-1358 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,218

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

[Omnibus Review].Ralph Mckenzie - 1999 - Journal of Symbolic Logic 64 (4):1820-1821.
Proof of a conjecture of Goodman.N. J. Fine - 1954 - Journal of Symbolic Logic 19 (1):41-44.
Proof of Mostowski's Conjecture.R. O. Gandy - 1964 - Journal of Symbolic Logic 29 (2):103-104.
A proof of Beigel's cardinality conjecture.Martin Kummer - 1992 - Journal of Symbolic Logic 57 (2):677-681.
Morley's problem.S. S. Goncharov - 1997 - Bulletin of Symbolic Logic 3:99.

Analytics

Added to PP
2009-01-28

Downloads
77 (#290,163)

6 months
26 (#127,105)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

In memoriam: Michael Morley, 1930–2020.John Baldwin & David Marker - 2021 - Bulletin of Symbolic Logic 27 (4):514-518.

Add more citations

References found in this work

Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.
The number of uncountable models of omega-stable theories.Jürgen Saffe - 1983 - Annals of Mathematical Logic 24 (3):231.

Add more references